MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number CXA360005
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the gore® excluder® conformable aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to, endoleak this event also includes device (b)(4)/ (b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The patient presented with an infrarenal aortic aneurysm and was treated on (b)(6) 2015 using the gore excluder with c3 delivery system and two gore® excluder® aaa endoprostheses.The patient tolerated the procedure.The physician completed an angiogram on (b)(6) 2021 to attempt to identify a possible endoleak (type 1a or type 2) on patient.The physician believed a type 1a endoleak was present and decided to treat.The physician had done a second procedure using two gore® excluder® aaa endoprostheses.The aortic extension cuffs were placed successfully, and the patient tolerated the procedure well.See case (b)(4).The patient presented on (b)(6) 2023 with an expanding aneurysm (>1cm in growth since 2021) and a proximal type 1a endoleak.Due to additional disease in the proximal neck, and some neck angulation, the seal in the proximal neck was lost and original system had appeared to drop approximately 3cm.Three gore® excluder® aaa endoprosthess were placed as proximal extensions from the top of the current system and extended to the renals.Seal was attained in the proximal neck following placement of these cuffs.Patient tolerated the procedure well and is reported to be doing fine.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16752286
Report Number2953161-2023-01174
Device Sequence Number20971376
Product Code MIH
UDI-Device Identifier00733132650972
UDI-Public00733132650972
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2024
Device Model NumberCXA360005
Device Catalogue NumberCXA360005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Initial Report FDA Received Date04/17/2023
Date Device Manufactured01/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient Weight70 KG